# SDR ASAA2015022610794

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,551 hours, 1,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141532
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 3,561 hours, 1,175 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMS ON RECALL. EXTINGUISHES ON RESET. ACFT GROUNDED.  WHILE ON DEFERRAL, RT RAM DOOR FULL OPEN LIGHT ILLUMINATED THROUGHOUT FLIGHT WITH ALTERNATE PACK CONTROLLER IN USE.  RT TEMP CONTROLLER BITE CK FAULTS.  REPLACED RT RAM AIR EXHAUST ACTUATOR IAW MM 21-51-27.  TESTS GOOD IAW SAME.  PACK/ZONE TEMP CONTROLLER BITE REF FIM 21-62, TASK 801 SHOWS NO FAULTS.  PACK ZONE TEMP CONTROLLER BITE PASSED 5 TIMES WITH NO FAULTS REF FIM 21-62, TASK 801.
